So I would place my bets on leaving the site open to air for the 1st few hours afterwards. I know what ya mean though, they turn into big ol' welts. Some of the reactions I had were really funny looking too. Quite irregular! Similar to when we would scratch the heck out of a mosquito bite as kids and they'de turn into gigantic red blothches.
Wouldn't hurt to ask the rheummy about a topical RX for this. I'm curious if there is something like a steroidal lotion for them...maybe there is.
Do you inject into the thighs or abdomen?
Take care El.
Thanks Erin. I never thought about them spreading before, but I guess that would not be a very good thing, now, would it? Enliven services called about 3 weeks ago and asked specifically about injection site reactions. At the time, I was not having them, and hadn't had them for quite a while. The nurse I spoke to said they were VERY interested in injection site reactions because they have to report all of them to the FDA, even if they are only mild reactions, like I've had.
I inject in the thigh. I did my stomach for a while, but the last couple of times I used that area it hurt like *&*e! I switched back to my thighs and haven't had a problem, except for the reactions. When I first started taking enbrel, my rheumy told me there is a prescription oinment for injection site reactions. I was just hoping to find something OTC, but I'll ask him about it when I go back. Especially if I stay on Enbrel.
Happy Birthday America!